Hi guys I took fin for 14 months and I started to feel weaker erections, but I am starting to think that they were due to porn, so the first week that i noticed I freeked out and was not able to have sex, then I calmed down and was able but sometimes I will go soft a little specially with condom, so I quited porn, but still was masturbating, the first thing that I noticed is that 3 weeks after stopping porn, I watched again and rock hard erections, and this happens every time that I quit porn, when I see it again erections come back, but then they decrease in quality during sex, the most time I have been with out jerking was 7 days and I was able to have sex with out masturbating to get hard, only kissing and touching my Gf tits. Also have to say that I made a blood test and i first I thought that the reason of my sides was that ny estradiol was at 60, then after three months my estradiol was at 62, so I looked up on the internet and a non sensitive test is useless so thats why I think that probabbly my problem is from porn, other thing is that I have to use my right hand and my libido is also fine, the only sympton is weaker erections, can I have your opinions please?
My 2 cents is every situation is different
It could be both things or either or
Only way to know is abstain from porn for a few weeks to months and see. Like really go cold turkey
But sounds like you need to relax and lay off the porn. Don’t make a thing about quitting it for a while. Just don’t think about it and let the libido come to you.
You might need to rewire. You said you responded to your gf
Sex us extremely extremely mental. All the best plumbing in the world wouldn’t override anxiety or overthinking sex. You can literally worry yourself into ED…well mental ED so to speak.
Just chill…I’m sure it’ll be fine.